Full Hysterectomy

by Maria
(Montreal, Quebec (Canada))

I've had a full Hysterectomy July 2010, and my Gyno who did the surgery gave me Estrogen pills (Estrace 1mg) 2 months after my surgery. Before the Estrace I started getting bad Hot flashes and then started to feel really bad, pain in my legs Bad Anxiety. The anxiety continued and the pain in my legs it was just HORRIBLE! even after taking the estrogen pills.

Finally got to see a Naturopath who has suggested Progestrone cream Natural of course, and am feeling much better, but I still feel a little anxious only late afternoon into the evening. I use Pro-Gest cream about 1/4 tsp in the morning and same and night... my questtion is do you think I am taking enough of the progestrone cream?? Not sure I am fed up of not feeling like myself...Please Help.

Comments for Full Hysterectomy

Click here to add your own comments

Feb 18, 2011
Full Hysterectomy
by: Wray

Hi Maria A hyst does throw many women into hormonal turmoil. Unfortunately many doctors only take the drop in oestrogen into account. Quite forgetting that progesterone will drop too if the ovaries are removed. I'm relieved you have stopped the oestrogen, please see our page on HRT. Progesterone is an excellent anxiolytic, as it activates the GABA receptor sites, please see our page on Anxiety. It's also an anti-inflammatory too, whereas oestrogen is a known initiator of inflammation. If you still have anxiety I think you are using insufficient. I recommend 100-200mg/day progesterone, you are currently getting about 40mg/day. If you do increase the amount of cream you use, please read our page on Oestrogen Dominance first, as this can occur with increasing progesterone levels. You might like to see our page on How to use progesterone cream Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone Therapy Home.


Search over 7,500 pages on this site...